# SDR SIMA202001275003

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 37,512 hours, 33,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT TOGGLE SWITCH BROKEN.-C/A-REMOVED AND REPLACED EMERGENCY LIGHTNING PANEL IAW EMB 145 AMM 20-13-00 PERFORMED OPS CHECK REF EMB 145 AMM 33-50-00 AND 33-11-00 OPS CHECK GOOD A/C OK FOR SERVICE
